# SDR HEEA107323

- Difficulty date: August 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 19,509 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Tube
- Part number: 3040654
- Condition: Failed
- Location: Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT 1200' AT 70% TORQUE, OBSERVED LARGE TORQUE SPLIT.  NR 1 HIGH, NR 2 HAD DROPPED TO ZERO.  N1 ON NR 2 WAS NOTED AT 58%.  IDENTIFIED NR 2 ENGINE GOVERNOR FAILURE.  SELECTED NR 2 ENGINE MANUAL THROTTLE, DIVERTED TO MANASSAS.  LANDED WITH NO INCIDENT.  REPLACED TUBE ASSY AND NO OTHER DEFECTS NOTED.
